# SDR FDEA202308111397

- Difficulty date: August 11, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Aircraft: N130FE
- Make and model: Boeing 767-300
- Aircraft serial: 42720
- Aircraft time: 14,420 hours, 6,032 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T25U13
- Part serial: NA
- Condition: Failed
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE FORMER ANGLE AT OSS 499.6 ON THE LEFT WING FIXED LEADING EDGE IS CRACKED. REMOVED THE BROKEN NOSE FORMER ANGLE AT OSS 499.6 ON THE LEFT WING FIXED LEADING EDGE. INSTALLED A   114T251U13 ANGLE. FEDEX DRAWING B67-57-002.
